Downloads: 0

Files in This Item:
There are no files associated with this item.
Title: Topological Optimal Chaos
Authors: Nishimura, Kazuo
Shigoka, Tadashi  kyouindb  KAKEN_id
Yano, Makoto
Iwai, Keiichiro
Issue Date: Apr-1997
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 987
Start page: 84
End page: 106
Rights: 未許諾のため本文はありません。
URI: http://hdl.handle.net/2433/61033
MR Number: 1601590
Appears in Collections:0987 経済の数理解析

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.